Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chegis, I A

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10

Number of views:
This page:146
Abstract pages:2052
Full texts:1054
References:135

http://www.mathnet.ru/eng/person49554
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221032

Publications in Math-Net.Ru
2001
1. I. A. Chegis, “Unique solvability of an integral equation and a computer algorithm for an inner Neumann problem”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001),  1557–1565  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 41:10 (2001), 1480–1488
1998
2. I. A. Chegis, “Electromagnetostatic operator, its spectral properties, and application to the problem of distribution of eddy currents”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998),  2043–2054  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:12 (1998), 1962–1973
1994
3. I. A. Chegis, “The problem of the eddy current distribution. Existence and uniqueness theorems and a solution algorithm”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994),  1053–1066  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:7 (1994), 909–920  isi
1992
4. I. A. Chegis, “The solution of the problem of the distribution of eddy currents”, Zh. Vychisl. Mat. Mat. Fiz., 32:7 (1992),  1046–1056  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:7 (1992), 929–939  isi
1989
5. I. A. Chegis, “An algorithm for the numerical solution of an integral equation for the density of a simple layer potential”, Zh. Vychisl. Mat. Mat. Fiz., 29:12 (1989),  1904–1907  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 213–216
1985
6. I. A. Chegis, “An asymptotic formula for the potential of a cylinder of small height”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985),  731–741  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 55–62
1982
7. I. A. Chegis, “A method of finding the potential linked with the solution of a system of Fredholm integral equations of the first kind”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  739–742  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 254–258
1961
8. I. A. Chegis, “A Phragmén–Lindelöf type theorem for functions harmonic in a rectangular cylinder”, Dokl. Akad. Nauk SSSR, 136:3 (1961),  556–559  mathnet  mathscinet  zmath
1960
9. M. A. Evgrafov, I. A. Chegis, “Generalization of the Phragmén–Lindelöf theorem on analytic functions to harmonic functions in space”, Dokl. Akad. Nauk SSSR, 134:2 (1960),  259–262  mathnet  mathscinet  zmath
1958
10. I. A. Chegis, S. V. Yablonskii, “Logical methods of control of work of electric schemes”, Trudy Mat. Inst. Steklov., 51 (1958),  270–360  mathnet  mathscinet  zmath

1994
11. I. A. Chegis, “Erratum: “Solution of a problem on the distribution of vortex flows””, Zh. Vychisl. Mat. Mat. Fiz., 34:4 (1994),  498  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022